UM

Browse/Search Results:  1-10 of 36 Help

Selected(0)Clear Items/Page:    Sort:
A NOTE ON THE ASYMPTOTICS OF THE HANKEL DETERMINANT ASSOCIATED WITH TIME-DEPENDENT JACOBI POLYNOMIALS Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 4,Page: 1719-1728
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Hankel Determinant  Heun’s Differential Equations  Large n Asymptotics  Painlevé v  Recurrence Coefficients  Time-dependent Jacobi Polynomials  
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 1,Page: 153-160
Authors:  Wang, Dan;  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Asymptotics  Hankel Matrices  Orthogonal Polynomials  Smallest Eigenvalue  
The smallest eigenvalue distribution of the Jacobi unitary ensembles Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 13,Page: 10121-10134
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotic Expansions  Bessel Kernel  Fredholm Determinant  Jacobi Unitary Ensemble  Smallest Eigenvalue Distribution  
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight  
Asymptotics of the largest eigenvalue distribution of the Laguerre unitary ensemble Journal article
Journal of Mathematical Physics, 2021,Volume: 62,Issue: 6
Authors:  Lyu, Shulin;  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian Unitary Ensembles  Hankel Determinant  Orthogonal Polynomials  Painlevé Equations  
Painlevé V and the Hankel determinant for a singularly perturbed Jacobi weight Journal article
Nuclear Physics B, 2020,Volume: 961
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Gaussian Unitary Ensembles with two jump discontinuities, PDES, and the coupled Painleve II and IV systems Journal article
Studies in Applied Mathematics, 2020,Page: 1-21
Authors:  Lyu, S.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve  Gaussian  Unitary Ensembles